Extinction vulnerability in marine populations

Dulvy, Nicholas K., Sadovy, Yvonne and Reynolds, John D. (2003) Extinction vulnerability in marine populations. Fish and Fisheries, 4 (1). pp. 25-64. ISSN 1467-2979

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: LivePure Connector
Date Deposited: 12 Feb 2020 03:00
Last Modified: 12 Feb 2020 03:00
URI: https://ueaeprints.uea.ac.uk/id/eprint/74134
DOI: 10.1046/j.1467-2979.2003.00105.x

Actions (login required)

View Item View Item